# SDR AALA202107061695

- Difficulty date: June 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,000 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347576520800
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BULK CARGO DOOR SILL LOCATED AT FR62 AND S38R MEASURING L= 0.725 INCHES, W= 0.445 INCHES, D= 0.015 INCHES. REPAIRED PER SRM 53-41-49-300-003.
